MathSciNet Relay Station
MathSciNet bibliographic data
MR377549 (51 #13720) 46L99 (46A99)
Alfsen, Erik M.; Shultz, Frederic W. On the geometry of noncommutative spectral theory. Bull. Amer. Math. Soc. 81 (1975), no. 5, 893–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement